# SDR 07FDEA00922

- Difficulty date: March 16, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N594FE
- Make and model: Doug MD-11F
- Aircraft serial: 48552
- Aircraft time: 50,115 hours, 7,893 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG FLAPPER DOOR FWD CORNER FOUND CRACKED.  REPAIR CARRIED OUT AT RIGHT HAND MLG FLAPPER DOOR FWD CORNER AS PER SRM 52-10-00 FIGURE 18   VOLUME I.  REPAIR CLASSIFIED AS MINOR AS PER GMM 6-2-100.
